How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saeed ahmed Your Own Question
Dr .Saeed ahmed
Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 4468
Experience:  MBBS/FCPS(R)/MRCP U.K(R), Senior Registrar Cardiology
16248889
Type Your Cardiology Question Here...
Dr .Saeed ahmed is online now

My father suffers from type 2 diabetes, Chronic Kidney

Resolved Question:

My father suffers from type 2 diabetes, Chronic Kidney disease, hypertension and an enlarged heart.
He's just stayed in Hospital for two nights due to an atrial flutter HR144 BP135/92 RR18
Day one - Given bisoprolol 10mg in divided doses
Amiodarone infusion 185ml and dabigtran
Flutter rate remained throughout dispite amiodarone.
Day 2 amiodarone stopped. 5mg bisoprolol and dabigtran given reverted to normal sinus rhythm controlled.
On discharge HR95 BP115/85 RR18
He's now on quite an array of medication.
This is what he was taken before his hospital visit.....
Linagliptin 5MG OD
Ramipril 10MG OD
Felodipine MR 5MG OD
Simvastatin 40MG OD
Now he has to take these in addition to the list above
Bisoprolol 5MG OD (to be taken at a different time to Ramipril and Felodipine
Dabigtran 110MG BD
Reading the information for each of these drugs I'm confused as seem similar in their purpose.
Does the course of drugs seem correct to you?
Submitted: 9 months ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 9 months ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 9 months ago.

any other medical issues?

Customer: replied 9 months ago.
No
Customer: replied 9 months ago.
Hello?
Customer: replied 9 months ago.
Dr Phil?
Customer: replied 9 months ago.
I would like a response please
Expert:  Dr .Saeed ahmed replied 9 months ago.

Hello, thank you for your question, i am working as assistant professor cardiology and can help you. Yes the dosage and treatment is correct. I do not see any error in the treatment that is given.

Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 4468
Experience: MBBS/FCPS(R)/MRCP U.K(R), Senior Registrar Cardiology
Dr .Saeed ahmed and other Cardiology Specialists are ready to help you

Related Cardiology Questions